DOI 10.1186/s13019-024-02956-9
A case of anaphylactic shock to human fibrinogen infusion during cardiac surgery.
Аннотация
Human fibrinogen (FIB) has been clinically proven to be considerably effective for the treatment of postoperative bleeding, with reported cases of allergic reactions to human FIB being rare. Here, we report a case of an anaphylactic shock in 27-year-old patients with rheumatic heart valve disease who received a human FIB infusion during mitral valve replacement, aortic valve replacement, and tricuspid valve-shaping surgery. The patients showed generalised profuse sweating, a barely noticeable skin rash, faint pulse, systolic pressure < 50 mmHg, and a heart rate of 71 beats/min. We share insights from a case of severe allergy to human FIB infusion during cardiac surgery, through which we have gained experience in the processes of diagnosing and treating. This report aims to provide a preliminary summary of the characteristics of this case to serve as a reference for fellow clinicians.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.